# SDR DALA2016070805165

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATE CORROSION ON LT CUSP WEB FROM STA 976 TO 986, ON REF CARD 32, ZONE 200, CARD 85, ZONE 200.  DAMAGE AREA ON LT CUSP WEB FROM STA 976 TO 986 WAS REMOVED AND REPAIRED IAW SRM 53-00-55, REPAIR 4.  RII COMPLETED.
